# SDR DALA2025061404503

- Difficulty date: June 10, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N520DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11176
- Aircraft time: 9,737 hours, 2,358 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5020 - DIV - TO ATL DUE TO LIGHTING STRIKE ON DEPARTURE FROM JFK. CORRECTIVE ACTION: COMPLIED WITH LIGHTING STRIKE INSPECTION. REPLACED STATIC WICK ON RIGHT ELEVATOR. ALSO FOUND LIGHTING STRIKE BETWEEN FR55/STA32563 AND FR56/STA33096, AND BETWEEN STR 33L AND STR 34L. REWORKED PER AIRBUS ALLOWABLE PERMANENT REPAIR. NO OTHER DAMAGES FOUND. (LP 7147786)
